# SDR MWEA030351

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 69,666 hours, 41,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004003
- Part serial: 469
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RED LEFT GEAR UNSAFE LIGHT CAME ON ALONG WITH HORN.  REMOVED AND REPLACED PROXIMITY SWITCH CONTROL BOX.
